# SDR IPXA11670595

- Difficulty date: December 11, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N302UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587645
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR PANEL, POS 4 AFT CENTER HAS 2 HOLES BETWEEN OTBD 1ST AND 2ND RESTRAINTS.     FABRICATED NEW FLOOR PANEL IAW EO B767-5320-6993-H.
